# SDR P5CA9801270

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLYING DOOR LOWER SECTION HAS SPOTS OF DELAMINATION ON ITS INNER SURFACE AT DENT LOCATION.  SANDED AND REMOVED DAMAGED AREA AND REPAIRED IAW SRM 51-40-09.
